| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision of the tibial tray to address pain approximately sixteen (16) months post-operatively.Attempts have been made; however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona medial congruent articular surface left 10mm catalog #: 42512100510 lot #: 64603959, persona cruciate retaining standard cemented femoral component left size 8 catalog #: 42572606401 lot #: 65266287, nexgen trabecular metal standard primary patella catalog#: 00587806532 lot #: 65019527, refobacin bone cement r 1x40 us catalog #: 110034355 lot #: g1222y34ab, refobacin bone cement r 1x40 us catalog #: 110034355 lot #: h1202y36ca.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2023-03829, 0001822565-2023-03830, 0001822565-2023-03831, 0001822565-2023-03832.H3 other text : investigation incomplete.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual evaluation could not be performed the device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records (operative notes) were not provided.Radiographs were provided and reviewed by a health care professional.Review of the images identified the following: no significant radiolucency to suggest loosening.No acute fracture.Mild femoral notching.Osteopenia.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.